Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Z. J. Shi and J. Shen, “Convergence of Nonmonotone Line Search Method,” Journal of Computational and Applied Mathematics, Vol. 193, No. 2, 2006, pp. 397-412. doi:10.1016/j.cam.2005.06.033

has been cited by the following article: